MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-C SECTION PACK

Medline Industries, LP MEDLINE; DBD-C SECTION PACK
Catalog Number DYNJHTCS06
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "gown lvl3 in this c-section pack was not impervious - when took off gown - blood had gotten through sleeves and nurse's arms were covered in blood.".
 
Additional Manufacturer Narrative
According to the facility, staff members experienced strikethrough on their arms during a procedure; per the facility there was no impact to the staff member or patient, and no medical intervention, serious injury, or follow-up care was reported.A sample was received for investigation, three unused packs with three spt-2362p gowns were evaluated, finished good production records and finished good pack build were reviewed, and trending was reviewed.No damage or defect with the gown was observed; the gown has an aami level 3 rating, is fluid resistant but will not prevent strikethrough, and the item performed to specifications.The cause code was adjusted to dc: traced to user with knowledge, and the supplier quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-C SECTION PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
rizwan shaik
three lakes drive
northfield, IL 60093--275
MDR Report Key50755570
Report Number1417592-2026-39436
Device Sequence Number15753842
Product Code OHM
UDI-Device Identifier40888277079060
UDI-Public40888277079060
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJHTCS06
Device Lot Number23IBE271
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/21/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2023
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown